# SDR DALA2021120207457

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,431 hours, 14,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101. CORRECTIVE ACTION: PERFORMANED OPERATIONAL CHECK OF 1L DOOR SLIDE INDICATOR AS PER B767 AMM 52.73. OPS CHECK OK AC OK FOR SERVICE. (2035725)
